Monopril-HCT Overdose

The effects of a Monopril-HCT overdose can vary depending on several factors, such as how much of the medication was taken and whether it was taken with any other drugs. Symptoms of a Monopril-HCT overdose can include dizziness, nausea, or a decrease in urine output. Anyone who has overdosed on Monopril-HCT should seek immediate medical attention.

Monopril-HCT Overdose: An Overview

Monopril®-HCT (fosinopril sodium-hydrochlorothiazide) is a medication used for controlling high blood pressure. Even though it happens rarely, a person can overdose on Monopril-HCT. The effects of a Monopril-HCT overdose will vary depending on a number of factors, including how much Monopril-HCT was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Monopril-HCT, seek medical attention immediately.
 

Symptoms of a Monopril-HCT Overdose

The effects of a Monopril-HCT overdose may include:
 
  • Extremely low blood pressure
  • Electrolyte imbalance (decreased levels of potassium, sodium [salt], or chloride in the blood)
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
10 Foods That Lower Cholesterol

Monopril-HCT Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.